# SDR FDEA201107092628

- Difficulty date: July 9, 2011
- Submitted: July 13, 2011
- Operation: Air carrier
- Aircraft: N654FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 738
- Aircraft time: 25,252 hours, 13,172 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2 PYLON UPPER L/E WEB SUPPORT RT LIGHTNING HOLE HAS 4EA CRACKS, 2EA 1.5" LONG AND 2EA 1" LONG, STA 537 TO STA 551.  COMPLIED WITH SB A300-54-6023 REV 1. COMPLIED WITH EA 6-5450-145606.
